# SDR DALA2025102407782

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 64,537 hours, 29,284 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE CREASE BEAM AKA "MOP SEAL" AKA (THE O/B SUPPORT FOR THE O/B CABIN FLOOR PANEL), ON THE RIGHT SIDE FROM STA.1455 TO STA.1485. CORRECTIVE ACTION: CREASE BEAM HAS BEEN FOUND TO BE OUT OF LIMITS PER SRM 53-60-13- 1A-1 DETAIL VIII. NOMINAL .090 REMOVED .020 REPAIRED CREASE BEAM IAW B757-200 SRM 51-70-12. (1266173)
